# SDR 04FDEA00974

- Difficulty date: April 16, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Part number: SB1055001617KIT
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PANEL 7208-1 RT SIDE FOUND BY ULTRASONIC INSPECTION 1 HOLE WITH CRACK, L= .25 INCH AT 1 INCH FROM BOTTOM.  REPLACED PANELS PER SB 55-16 FIG 3 GROUP 1 (EA -8-5510-70126) FEDEX  P/N: SB10550016-17KIT, SB10550016-93KIT.  THE P/N ITEM 5 IS A REPLACEMENT KIT.  THE CORRECT P/N DEFECTED IS 7208-1.
